The Unknottedness of Minimal Embeddings.
Inventiones mathematicae, Tome 11 (1970), pp. 183-187
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1970__11_142052,
author = {H.B. Jr. Lawson},
title = {The {Unknottedness} of {Minimal} {Embeddings.}},
journal = {Inventiones mathematicae},
pages = {183--187},
year = {1970},
volume = {11},
zbl = {0205.52002},
url = {http://geodesic.mathdoc.fr/item/IM_1970__11_142052/}
}
H.B. Jr. Lawson. The Unknottedness of Minimal Embeddings.. Inventiones mathematicae, Tome 11 (1970), pp. 183-187. http://geodesic.mathdoc.fr/item/IM_1970__11_142052/